I was walking at the mall, and got really hot, and broke out in little red rash, and was really itch. Might be hep b related. Maybe not. It's been happening for the past couple years. Has anybody experience these little itchy rashes? And is allergy medicine like Benadryl or zertac safe with having hbv? Dr on vacation for next three weeks. Thanks
Hep B is only a virus where the immune system attacks it causing damage to the liver. Hep B virus itself does not cause damage, but the immune system attacking hep b causes damage to the liver. The 2 main concerns with hep b are liver damage caused by immune system creating fibrosis then cirrhosis then hcc or the hep b virus mutates into HCC. If we keep virus under control and the immune system can not attack it, we only have to worry about the hep b virus mutating or causing hcc. I know you are nervous just like the rest of us and want to think hep B is causing many problems but it really is unrelated.
I just found out that with vulnerable liver like us, we should stay away from allergy meds. My GP told me once a while SHOULD be okay, not everyday though. Going to ask my hepatologist on next appointment in April
that might be due to change in envionment, weather, cold or any allergen. Avoid taking antiallergy drugs for long term therapy as they suppress immunity and thereby give chance to hbv to proliferate.. short term use is ok. HBV isnt related at early stage.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.